首页 | 本学科首页   官方微博 | 高级检索  
     

具有正负系数的中立型微分方程解的渐近性
引用本文:廖六生,王晓萍. 具有正负系数的中立型微分方程解的渐近性[J]. 湖南大学学报(自然科学版), 2001, 28(2): 11-15
作者姓名:廖六生  王晓萍
作者单位:湖南大学数学与计量经济学院,;湖南大学数学与计量经济学院,
摘    要:考虑具有正负系数的中立型微分方程,利用李雅普诺夫方法来研究方程解的渐近性,获得了方程的每一解当t→∞时趋于一个常数的充分条件,其结果改进了已有文献的结果。

关 键 词:正负系数  渐近性  中立型微分方程
文章编号:1000-2472(2001)02-0011-05
修稿时间:2000-10-10

Asymptotic Behavior of Solutions of Neutral Delay Differential Equations with Positive and Negative Coefficients
LIAO Liu-sheng,WANG Xiao-ping. Asymptotic Behavior of Solutions of Neutral Delay Differential Equations with Positive and Negative Coefficients[J]. Journal of Hunan University(Naturnal Science), 2001, 28(2): 11-15
Authors:LIAO Liu-sheng  WANG Xiao-ping
Abstract:We consider the neutral delay differential equations with positive and negative coefficients.We make use of Liapunov' method to study the asymptotic behavior of solutions.We obtain some sufficient conditions for that every solution tends to constant as t→∞,and improve the results of some literatures.
Keywords:positive and negative coefficients  asymptotic behavier  neutral differential equations
本文献已被 CNKI 维普 万方数据 等数据库收录!
点击此处可从《湖南大学学报(自然科学版)》浏览原始摘要信息
点击此处可从《湖南大学学报(自然科学版)》下载全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号